# SDR 2002FA0001389

- Difficulty date: December 4, 2002
- Submitted: December 17, 2002
- Operation: General aviation
- Aircraft: N35339
- Make and model: Cessna 172S
- Aircraft serial: 172S8891
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Part time: 445 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE PILOT NOTED THE PROPELLER SPINNER WAS CRACKED.
